# SDR SWAA2012121210560

- Difficulty date: November 30, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 6545805
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL VAPOR BARRIER STA 663 RBL 11 CRACKED 30+INCH.  REPAIRED CRACK ON RIGHT MLG WHEEL WELL VAPOR BARRIER AT STA 663 RBL 11 PER SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-0.
